# SDR 2000UALA00710

- Difficulty date: November 27, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 15,387 hours, 1,847 cycles
- Engine: Pwa PW4090
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 215152
- Part serial: 1047
- Condition: Seized
- Location: Nr 8
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NR 8 BRAKE SEIZED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO BLOCKS. CREW REPORT AIRCRAFT SWERVED TO LEFT ON COMMENCEMENT OF TAKEOFF ROLL.       SUPPLEMENTAL DATA UPDATE REPLACED NR 8 SEIZED BRAKE. PRECAUTIONARY REPLACED BSCU ( BRAKE SYSTEM CONTROL UNIT)
